# SDR MWEA96075

- Difficulty date: March 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 917-996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CENTER FLOOR BEAM SUPPORT AT STA 917 TO 996 HAS MODERATE CORROSION AROUND SCREW HOLES.  REPLACED FLOOR SUPPORT IAW SRM 53-11-3, FIG 11.
